# SDR N6WA20140621001

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 16,126 hours, 10,664 cycles
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT MID CABIN OUT, BOTH FRONT & BACK.  RERACKED PA AMP IAW AMM 23-31-00.  OPERATIONS CHECK NORMAL AT THIS TIME.
